# SDR AALA20170103014

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 47,071 hours, 14,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EXTERIOR EMERGENCY LIGHT AT R1 DOOR IS INOPERATIVE. RESECURED BULB IN LIGHT ASSEMBLY IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
